OSCILLATION OF NONLINEAR NEUTRAL DELAY DIFFERENTIAL EQUATION WITH SEVERAL COEFFICIENTS

TitleOSCILLATION OF NONLINEAR NEUTRAL DELAY DIFFERENTIAL EQUATION WITH SEVERAL COEFFICIENTS
Publication TypeJournal Article
Year of Publication2010
AuthorsYILDIZ MUSTAFAKEMAL
JournalDynamic Systems and Applications
Volume19
Start Page199
Pagination11
Date Published2010
ISSN1056-2176
AMS Subject Classification34C10, 34K40, 34K99
Abstract

In this article, we show that the oscillation of all solutions to the neutral equation [x (t) − R (t) N (x (t − κ))]′ + Xn i=1 Pi (t) Fi (x (t − τi)) − Xm j=1 Qj (t) Gj (x (t − σj )) = 0 is implied by the oscillation of all solutions to the linear equation [x (t) − rx (t − κ)]′ + Xn i=1 pix (t − τi) − Xm j=1 qjx (t − σj ) = 0. In these equations, R,Pi , Qj are positive and continuous functions, and κ, τi , σj are positive constants that represent delays

PDFhttps://acadsol.eu/dsa/articles/19/15-DSA-239.pdf
Refereed DesignationRefereed